# SDR 2007UALA02922

- Difficulty date: July 30, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 56,307 hours, 21,083 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME DENTED AT STA 1480 AND STR 25L.  MAJOR REPAIR ACCOMPLISHED:  ROUTED OUT DAMAGED AREA.  FABRICATED AND INSTALLED REPAIR ANGLE.
